Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 43, NWS Green Bay, WI

July 7, 2012

NWS Green Bay, WI issued this small craft advisory at Jul 7, 2012, 3:03 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2012, 3:03 AM CDT (08:03 UTC)
Expired
Jul 7, 2012, 3:13 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WHUS73 KGRB 070803
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 AM CDT SAT JUL 7 2012

...BUILDING WAVES TODAY...

.HIGH PRESSURE PUSHING IN FROM THE NORTHERN PLAINS WILL BRING NORTHEAST
WINDS AND BUILDING WAVES TODAY THROUGH LATE THIS EVENING.

LMZ521-522-541>543-071615-
/O.NEW.KGRB.SC.Y.0043.120707T0803Z-120708T0500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
303 AM CDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* WINDS...WAVES BUILDING TO 3 TO 5 FT.

* WAVES...NORTHEAST WIND 10 TO 20 KTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
634 
WHUS73 KGRB 071602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT SAT JUL 7 2012

...BUILDING WAVES THIS AFTERNOON...

.HIGH PRESSURE PUSHING IN FROM THE NORTHERN PLAINS WILL BRING
NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH LATE
THIS EVENING.

LMZ521-522-541>543-080015-
/O.CON.KGRB.SC.Y.0043.000000T0000Z-120708T0500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1102 AM CDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTHEAST WIND 10 TO 20 KTS.

* WAVES...WAVES BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
120 
WHUS73 KGRB 072013
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...


LMZ521-522-541>543-072115-
/O.CAN.KGRB.SC.Y.0043.000000T0000Z-120708T0500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
313 PM CDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS. EXPECT NE
WINDS AT 5 TO 10 KTS AND WAVES 1 TO 3 FT CAN BE EXPECTED FOR THIS
AFTERNOON.

$$

WOLF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 12:25 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 7, 12:25 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 AM CDT SAT JUL 7 2012

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.UPDATE...CONVECTION OVER NORTHERN WI HAS DECREASED IN INTENSITY OVER
THE PAST HOUR...AND APPEARS TO BE ELEVATED. ONE CELL EAST OF RHINELANDER
IS STILL SHOWING A GOOD CORE...BUT WET BULB ZERO HGTS OF 13-15K FT ARE
NOT FAVORABLE FOR LARGE HAIL. THE BEST AXIS OF SBCAPE IS SITUATED FROM
SOUTHERN MN INTO CENTRAL WI...ALONG AND SOUTH OF THE SFC COLD FRONT.
HOWEVER...THIS AREA STILL APPEARS TO BE CAPPED...AND INSTABILITY
WILL CERTAINLY WEAKEN BEFORE UPSTREAM CONVECTION MOVES INTO CENTRAL
WI. SUSPECT THAT THE MAIN THREAT FOR THE OVERNIGHT PERIOD WILL BE
LOCALLY HEAVY RAINFALL...AS THE UPSTREAM CONVECTION CONTINUES TO
BECOMING ORIENTED IN A WEST TO EAST LINE...LEADING TO POTENTIAL
TRAINING. WILL WATCH TRENDS FOR A LITTLE LONGER...THEN MAKE
DETERMINATION ON THE FATE OF THE SVR TSTM WATCH.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 724 PM CDT FRI JUL 6 2012...

UPDATE...RADAR CLEARLY SHOWED THAT THE LAKE BREEZE HAD PUSHED ALL
THE WAY THROUGH KEWAUNEE AND MANITOWOC COUNTIES LATE THIS AFTENOON...
AND WAS NEARING GREEN BAY. AIRPORT/MARINE OBS INDICATED THAT TEMPS
HAD DROPPED INTO THE MID 70S NEAR THE LKSHR...AND 80S INLAND...SO
DECIDED TO CANCEL THE EXCESSIVE HEAT WARNING FOR KEWAUNEE/MANITOWOC
COUNTIES. IT IS POSSIBLE THAT BROWN/CALUMET COUNTIES MAY COOL
ENOUGH IN THE NEXT FEW HOURS TO DROP THE HEADLINES EARLY...BUT WILL
NEED TO SEE HOW MUCH COOLING WE GET WITH THE LAKE BREEZE THIS FAR
INLAND. LOCATIONS FARTHER WEST WILL LIKELY JUST BE ALLOWED TO
EXPIRE AT 10 PM.

KIECKBUSCH

DISCUSSION ISSUED AT 230 PM CDT FRI JUL 6 2012...

SYNOPSIS...HEAT WAVE CONDITIONS COMING TO AN END AS TEMPERATURES
EASE BACK CLOSER TO SEASONAL NORMALS. DRY AND WARM CONDITIONS EXPECTED
NEXT WEEK.

MASSIVE UPR RIDGE GENERATING THE MIDWEST HEAT WAVE WL RETROGRADE
WWD INTO THE CENTRAL ROCKIES AND THEN BUILD NWD THROUGH WRN CANADA
DURING THE FIRST HALF OF THE FCST PERIOD. THAT WL ALLOW UPR TROF
TO FORM OVER ERN CANADA...WITH A WK EXTENSION SWD TOWARD THE LOWER
MISSISSIPPI VALLEY. THE RESULTING NWLY UPR FLOW THAT DEVELOPS ACRS
THE FCST AREA WL PUSH MUCH DRIER AIR ACRS THE RGN.

TEMPS WL EASE BACK CLOSER TO SEASONAL NORMALS FOR A FEW DAYS...
THEN WARM AGAIN DURING THE LATTER PART OF NEXT WK. BUT AT THIS
POINT...THERE IS NO SIGN OF A RETURN TO HEAT WAVE CONDITIONS IN
THE FORESEEABLE FUTURE. THE ONLY REAL CHC FOR SIG WIDESPREAD PCPN
WL BE WITH THE FRONT CROSSING THE AREA DURING THE NEXT DAY OR
SO...AND THE BEST CHCS SEEMS TO BE ACRS THE N.

SHORT TERM...TNGT AND SAT. MAIN FCST FOCUS TO BE ON PCPN TRENDS
TNGT INTO EARLY SAT AS A CDFNT SLOWLY SAGS SOUTH THRU THE STATE.

THE 19Z MSAS SFC ANALYSIS A DEW POINT DISCONTINUITY OVER SRN WI
SLOWLY LIFTING NORTH. THE TRUE CDFNT STRETCHED ACROSS NRN WI AND
WAS SLOWLY SAGGING SOUTH. INCREASING CONVERGENCE BETWEEN THESE TWO
BOUNDARIES AND THE APPROACH OF A SHORTWAVE ALOFT ARE EXPECTED TO
HELP INITIATE SHWRS/TSTMS LATER THIS AFTERNOON AND SET THE STAGE
FOR ADDITIONAL PCPN TNGT. PLENTY OF HOT AIR ACROSS CNTRL/E-CNTRL
WI THIS AFTERNOON WITH READINGS AGAIN IN THE 90S TO LWR 100S.

THE CDFNT DRAPED ACROSS NRN WI WL BE ALLOWED TO DROP SOUTH THRU
THE REST OF THE FCST AREA TNGT AS THE LARGE...HOT DOME OF HI PRES
IN THE MID-LEVELS OF THE ATMOSPHERE RETROGRADES WWD TOWARD THE
ROCKIES. MAIN FOCUS FOR SHWRS/TSTMS TO BE ACROSS NRN WI WHERE THE
SHORTWAVE...RIGHT ENTRANCE REGION OF THE UPPER JET...COOLING ALOFT
BEHIND THE FNT AND WEAKEST CAP TO ALL CO-EXIST. WL ALSO HAVE TO
WATCH FOR ISOLATED SEVERE STORMS AS THE ATMOSPHERE AHEAD OF THE
CDFNT IS VERY UNSTABLE WITH STRONGER BULK SHEAR VALUES ACROSS THE
NORTH. HAVE GENERALLY MAINTAINED POPS FROM LIKELY NORTH TO LOW END
CHCS OVER THE SRN TIER OF COUNTIES. WL ALSO ALLOW THE EXCESSIVE
HEAT WARNING TO EXPIRE AT 03Z THIS EVENING AS THE CDFNT MOVES THRU
THE AREA AND TEMPS/HUMIDITY LEVELS BEGIN TO DROP.

AS THE MEAN FLOW BECOMES MORE NW-ORIENTATED OVER THE GREAT LKS ON
SAT...THIS WL HELP PUSH THE CDFNT OUT OF WI AND ALLOW FOR COOLER/
LESS HUMID CONDITIONS TO BUILD SWD FROM CANADA. WL NEED TO CARRY
PCPN CHCS INTO AT LEAST SAT MORNING FOR LINGERING FORCING FROM
DEPARTING SHORTWAVE/JET LIFT...AS WELL AS THE FNT STILL IN THE
PROCESS OF EXITING THE REGION. THE BIGGER NEWS WL BE THE END TO
THE OPPRESIVE HEAT AND HUMIDITY WHICH HAS BEEN LOCKED OVER NE WI
SINCE EARLY IN THE WEEK. LOOK FOR MAX TEMPS TO BE CLOSER TO NORMAL
FOR EARLY JULY (UPR 70S/LWR 80S) WITH DEW POINTS FALLING INTO THE
50S TO AROUND 60 DEGS.

LONG TERM...SAT NGT THROUGH NEXT FRI. ALTHOUGH THERE WERE SOME
INDICATIONS THAT PCPN ASSOC WITH THE FRONT COULD LINGER ACRS THE
SRN PART OF THE FCST AREA SAT EVE...EVIDENCE JUST DID NOT SEEM
STG ENOUGH TO INTRODUCE CHC INTO WHAT WAS A DRY FCST FOR THAT
PERIOD. DRIER AIR ARRIVING IN THE AREA WL ALLOW NIGHTTIME LOWS TO
FALL OFF MORE...SO ADJUSTED TEMPS DOWN A BIT OVER THE N TOMORROW
NGT.

THE NAM WAS DEVELOPING A RATHER COMPACT LOOKING SFC REFLECTION OF
SOME UPPER-LEVEL ENERGY DROPPING SWD LATE IN THE WEEKEND...WHICH
RESULTED IN SOME PCPN BEING FCST FOR LATE IN THE WEEKEND INTO
EARLY NEXT WK. THAT IDEA HAD VERY LIMITED SUPPORT AMONG SREF
MEMBERS...AND NO SUPPORT FM THE ECMWF. SO OPTED TO DISCOUNT NAM
AND GO WITH A DRY FCST FOR THE LATTER PART OF THE WEEKEND AND
EARLY NEXT WK.

MED RANGE MODELS OFFERED VARYING IDEAS ABOUT THE EVOLUTION OF THE
SRN EXTENSION OF THE ERN NOAM UPR TROF LATE IN THE PERIOD.
ALTHOUGH UPR HEIGHTS START TO RISE AGAIN ACRS THE FCST AREA AGAIN...
THERE WERE SOME INDICATIONS THAT WEAKNESS IN THE RIDGE MAY LINGER
ACRS THE RGN...INCRG THE CHCS FOR SCT DIURNAL CONVECTION. WHILE
THAT CERTAINLY IS A POSSIBILITY...GIVEN THE OVERALL DRY PATTERN OF
THE PAST SEVERAL WEEKS...OPTED TO HOLD OFF ON INTRODUCING LOW CHC
POPS AT THE END OF THE EXTENDED FCST UNTIL THE EVOLUTION OF THE
ERN NOAM TROF BECOMES CLEARER.
&&

.AVIATION...TSTMS CONTINUE TO DEVELOP FROM EC MN NEWD INTO NE WI...
BUT NO LONGER APPEAR TO POSE A SIGNIFICANT SEVERE THREAT. LOCALLY
HEAVY RAINFALL...SMALL HAIL AND BRIEF GUSTY WINDS ARE STILL PSBL
OVERNIGHT. A COLD FRONT DROPPING SOUTH THROUGH THE REGION WILL
BRING GUSTY NE WINDS TO THE FOX VALLEY AND LKSHR AREAS...WITH GUSTS
TO 20-25 KTS EXPECTED. IFR/MVFR CIGS THAT DEVELOPED IN THE WAKE OF
THE COLD FRONT OVER NORTHERN WI AND THE RHI TAF SITE...MAY PUSH SOUTH
OVERNIGHT...BUT CONFIDENCE IS NOT HIGH ENOUGH TO MENTION PREVAILING
LOW CIGS AT AUW/CWA/GRB/ATW...EXCEPT IN ASSOCIATION WITH TSTMS.
THE PCPN WILL TAPER OFF FROM NORTH TO SOUTH OVERNIGHT INTO SAT
MORNING...WITH LINGERING MVFR/IFR CONDITIONS IMPROVING TO VFR
BEFORE MIDDAY SATURDAY.

KIECKBUSCH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 6, 2:55 PM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI JUL 6 2012

...CORRECTED TONIGHT PORTION OF MARINE SECTION...

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
255 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE HEAT WAVE WILL LINGER INTO TONIGHT FOR CENTRAL AND EAST CENTRAL
WISCONSIN BEFORE THE PASSAGE OF A COLD FRONT BRINGS RELIEF TO THE
REGION. HEAT INDICES IN THE UPPER 90S TO LOWER 100S CAN STILL BE
EXPECTED THIS EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA TONIGHT. GIVEN THE HUMID CONDITIONS ACROSS THE AREA...ANY
OF THE STORMS COULD PRODUCE TORRENTIAL RAINS. SOME STORMS COULD
ALSO CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST-
CENTRAL WISCONSIN ON SATURDAY...THOUGH SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-072000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
255 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS
MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

KALLAS/SKOWRONSKI

In the hours before

Special weather statement, Jul 6, 9:14 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT FRI JUL 6 2012

WIZ011-013-073-070315-
FOREST-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
914 PM CDT FRI JUL 6 2012

...STRONG STORM MOVING EAST OVER SOUTHERN FOREST COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRANDON...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LAONA...              WABENO...             CARTER...
  BLACKWELL...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Local storm report, Jul 6, 9:19 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             STARKS                  45.66N 89.19W
07/06/2012  M0.88 INCH       ONEIDA             WI   LAW ENFORCEMENT

&&

PATH
Special weather statement, Jul 6, 10:01 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CDT FRI JUL 6 2012

WIZ010>013-018-019-021-073-070400-
FLORENCE-FOREST-LANGLADE-LINCOLN-NORTHERN MARINETTE COUNTY-NORTHERN
OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-
1001 PM CDT FRI JUL 6 2012

...THUNDERSTORMS WITH GUSTY WINDS...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF CRANDON TO 7 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 40
MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  CRANDON BY 1025 PM CDT...
  PEARSON BY 1035 PM CDT...
  GOODMAN BY 1045 PM CDT...
  CARTER BY 1055 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

RDM
Special weather statement, Jul 7, 12:30 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 AM CDT SAT JUL 7 2012

WIZ005-010>013-018>021-073-070630-
FLORENCE-FOREST-LANGLADE-LINCOLN-MENOMINEE-NORTHERN MARINETTE
COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS-
1230 AM CDT SAT JUL 7 2012

...SCATTERED THUNDERSTORMS OVER THE NORTHWOODS...

THUNDERSTORMS WITH GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING
CAN BE EXPECTED OVERNIGHT AS A COLD FRONT MOVES SOUTH ACROSS THE
AREA.

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ACROSS NORTHERN WISCONSIN. THE STORMS WERE
MOVING EAST AT 40 MPH.

IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM PASSES.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:05 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas40 min
Jul 6, 7:40 PM CDTTornado WarningGRBOneida35 min
Jul 6, 9:11 PM CDTSevere Thunderstorm WarningGRBForest, Oneida, Vilas35 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.